Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Feeling bladder full, dehydrated and mild sore throat. On thyroxine and probiotic. Any suggestion?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 2535 Questions
I am a 54 year old woman, generally healthy. For some time now I have been waking up with a very full bladder and feeling a bit dehydrated with a mild sore throat. During the day I need to pee much more often perhaps every 30 minutes and pass quite a lot of urine each time. Another thing is I am passing wind a heck of a lot.

I am on 100mcg of thyroxine daily, I take a daily probiotic. Can you help please?
Posted Thu, 9 Aug 2012 in Digestion and Bowels
Answered by Dr. Harish Naik 51 minutes later
Welcome to XXXXXXX
I think excessive peeing will also be associate with excessive thirst and increased intake of the water.
It needs to be evaluated. It will be nice if you mention the duration of your symptom. Diabetes should be excluded. I advice you to run few tests like Fasting and postprandial blood sugar along with this if you go for Hb1Ac estimation. The last one provide the information regarding your last 3 months blood sugar level.
Flatulence is most often related to diet, and sometimes to those habits that cause a person to swallow air. Begin by trying to remove problem foods from the diet. Keep a food diary and note excess passage of gas. Any of the gas-producing foods can be removed from the diet one group at a time until the person experiences relief. Rather than going for the medicine at once i advice you to follow the conservative approach as mentioned above.
I advice you to see physician with reports for through examination and find the cause.
Hope I have provided the information you needed.
Wish you good health. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor